MathSciNet Relay Station
MathSciNet bibliographic data
MR898151 (88m:57011) 57M25
Murasugi, Kunio Jones polynomials and classical conjectures in knot theory. II. Math. Proc. Cambridge Philos. Soc. 102 (1987), no. 2, 317–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement